Dermatology Questions? Ask an Online Dermatologist.
Either one of these can make the under eye areas puffy. The skin is sensitive and can react quite easily. I would cut out one and see if that is the culprit. You can put a little bit of Cerave PM moisturizer on the area. This has anti-aging activity in itself and will also protect the skin.
Happy to answer further questions for you.
Yes. One of these, is causing your problem. Also, Retinol is a fairly fragile molecule and it is quite likely that the glycolic acid is inactivating the Retinol.
If you want to apply two compounds with a Retinoid or Retinol, separate them by at least 1/2 hour.
I would do the reverse....retinoids (and Retinol) should be used at night since sunlight breaks down the molecule.
Differin which is a synthetic retinoid does not break down as much and can be used in the morning, but we are not sure of its anti-aging effects.
Differin is RX. If you are looking for anti-aging I would stick with a Retinoid or if your skin is sensitive ( or you want to use a retinoid type product under the eye) Retinol. I would not apply both Glycoloic acid and Retinol but use glycolic acid in the morning...after you are sure that is not the problem.
Wash your face and wait at least 1/2 hour before applying Retinol
Retinol at night and glycolic acid in the morning but as I suggested stopping one or the other to see which one is causing the irritation.
I like a Cerave PM moisturizer if your skin is irritated....by the retinol.
It may also be the other ingredients if the creams do not have the exact same ingredients.
Were they obtained from a dermatologist ?
Ok. Which product exactly?
Let me check the ingredients.
There are a couple of ingredients in this which you may be allergic to...imidalindozyl urea is a formaldehyde releaser you may be allergic to as green tea. Which Retinol product are you using?
Thank you. I examined the ingredients of both. I would use the Philosophy product at night first. Stop using Alpha Hydrox . Do this for a few days. Then add alp;ha hydrox in the morning. If you then break out, you have your culprit: Alpha Hydrox. By the way, there was an agreement a few years ago between the FDA and the cosmetic industry that they would only market alpha hydroxy acids 8% or below and the higher strengths were limited to dermatologists and plastic surgeons. 12% was felt to be too strong. At any try to abstain from the Alpha Hydrox and see if your problem resolves.
yes, that is what I think.
I would hold up.
Late for me on the east coast and will sign off...let me know if you have questions tomorrow.